O-simple strictly regular semigroups.
Semigroup forum, Tome 2 (1971), pp. 154-161
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__2_133823,
author = {M. Yamada},
title = {O-simple strictly regular semigroups.},
journal = {Semigroup forum},
pages = {154--161},
year = {1971},
volume = {2},
zbl = {0228.20052},
url = {http://geodesic.mathdoc.fr/item/SF_1971__2_133823/}
}
M. Yamada. O-simple strictly regular semigroups.. Semigroup forum, Tome 2 (1971), pp. 154-161. http://geodesic.mathdoc.fr/item/SF_1971__2_133823/